# SDR A6WA2019062046670

- Difficulty date: June 16, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,497 hours, 36,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 625
- Part time: 38,497 hours, 36,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.625 R/H OBLIQUE ANGLE IS CRACKED
